Couldn't find what you looking for?

TRY OUR SEARCH!

Can someone please give me some instant advice? I have been taking trimethoprim tablets according to my prescription, but two days after commencing trimethoprim tablets I woke up with a pretty severe rash on my arms. Since then, the rash has spread to the rest of my body too. It is terribly itchy and raised, and from what I see online it looks like urticaria. I am sure that this is all a result of the trimethoprim tablets. It must be one of the side effects. Do you think I need medical attention for this?

Loading...

Hives! Hives can be a very nasty thing to have to deal with. In most cases it is not dangerous, just terribly uncomfortable and distracting. However, hives can affect your throat and cause breathing difficulties as well. If that happens, get yourself to the ER straight away. While hives do disappear, I do think you should contact your doctor. Hives can be treated with a simple anti-histamine such as benadryl.
Reply

Loading...